American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Antonios D. Melas. A lower bound for sums of eigenvalues of the Laplacian. Proc. Amer. Math. Soc. 131 (2003) 631-636. MR 1933356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gábor Elek and Gábor Tardos. On roughly transitive amenable graphs and harmonic Dirichlet functions. Proc. Amer. Math. Soc. 128 (2000) 2479-2485. MR 1657731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Haskell. $L\sp 2$-Dolbeault complexes on singular curves and surfaces . Proc. Amer. Math. Soc. 107 (1989) 517-526. MR 975647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Christ. Estimates for fundamental solutions of second-order subelliptic differential operators . Proc. Amer. Math. Soc. 105 (1989) 166-172. MR 953002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jack Morava. Complex powers of the Laplace operator on the circle . Proc. Amer. Math. Soc. 94 (1985) 213-216. MR 784165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Linda Preiss Rothschild. Local solvability of left invariant differential operators on the Heisenberg group . Proc. Amer. Math. Soc. 74 (1979) 383-388. MR 524323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jongsik Kim. Hypoellipticity in the complexes of pseudodifferential operators . Proc. Amer. Math. Soc. 72 (1978) 480-484. MR 509238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Takahiro Kawai. Extension of hyperfunction solutions of linear differential equations with constant coefficients . Proc. Amer. Math. Soc. 59 (1976) 311-316. MR 0423426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1